You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Conway Algebras and Skein Equivalence of Links
Józef H. Przytycki and Pawel Traczyk
Proceedings of the American Mathematical Society
Vol. 100, No. 4 (Aug., 1987), pp. 744-748
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2046716
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider a class of pairs of links which are not skein equivalent but have the same invariant in every Conway algebra.
Proceedings of the American Mathematical Society © 1987 American Mathematical Society